Discussions that mention nasacort

Allergies board


I am curious about how long it takes for Prednisone to get out of your system when you stop taking it. I was on a short term dose of 60mg for 3 days 40mgs for 3 days and then 20mgs for 5 days. I felt so terrible while taking it that after the first 20mg day I cut it in half took half that next day and then stopped. Yesterday was my first day with none. I still feel lousy...tired and just weird, spacy even. My Dr. also has me using Nasacort nasal spray each morning.
I had a sinus infection and did a course of antibiotics to get rid of it but I sure wasn't expecting the prednisone to make me feel so awful!
Has anyone else experienced this?

Thanks for any input,
Blessings,
Kathy
Quote from RedeemedHeart:
I am curious about how long it takes for Prednisone to get out of your system when you stop taking it. I was on a short term dose of 60mg for 3 days 40mgs for 3 days and then 20mgs for 5 days. I felt so terrible while taking it that after the first 20mg day I cut it in half took half that next day and then stopped. Yesterday was my first day with none. I still feel lousy...tired and just weird, spacy even. My Dr. also has me using Nasacort nasal spray each morning.
I had a sinus infection and did a course of antibiotics to get rid of it but I sure wasn't expecting the prednisone to make me feel so awful!
Has anyone else experienced this?

Thanks for any input,
Blessings,
Kathy
Quote from RedeemedHeart:
I am curious about how long it takes for Prednisone to get out of your system when you stop taking it. I was on a short term dose of 60mg for 3 days 40mgs for 3 days and then 20mgs for 5 days. I felt so terrible while taking it that after the first 20mg day I cut it in half took half that next day and then stopped. Yesterday was my first day with none. I still feel lousy...tired and just weird, spacy even. My Dr. also has me using Nasacort nasal spray each morning.
I had a sinus infection and did a course of antibiotics to get rid of it but I sure wasn't expecting the prednisone to make me feel so awful!
Has anyone else experienced this?

Thanks for any input,
Blessings,
Kathy

Dear Kathy
I never had that type of steroid, but I had other ones. My Doc. told me if I do not follow strickt instructions of the dosis and how many per day, I could get serious problems, so I think you need to talk to you Doctor a s a p.I have multiple allergies either enviormental, food or chemicals. Sometimes I feel so tired and sick that I stay in bed all day. It.s just like having the Flu, cold sweat, fatigue, and just feeling sick. Sometimes my allergy pills ( Allegra, Zyrtec, Claritin and so on don't work) sometimes even Benadryn does't work. That's when I know it's time to consult my Doc. so I don't overmedicate myself or just go to the Emergency roomgood luck
Tina